# SDR QXEA2009012700045

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 4,997 hours, 5,077 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Dme Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - CORROSION AROUND DME ANTENNA CONNECTOR AND THE BASE INSIDE PANEL 121AL AT LOWER FWD FUSELAGE.  REMOVED DME ANTENNA IAW 34-53-11-000-801.  INSPECTED BOTH MALE AND FEMALE ENDS OF CONNECTION.  FOUND LIGHT POWDER SURFACE CORROSION ON CONNECTORS.  CLEANED CONNECTOR WITH LINT FREE CLOTH, NO DAMAGE TO CONNECTORS NOTED.  FOUND HEAVY CORROSION ON BONDING SURFACE OF ANTENNA.  REMOVED LIGHT CORROSION BY HAND WITH SCOURING PAD PER SRM 51-21-00 PAGE 1  PARA 1A(1).  NO MEASURABLE AMOUNT OF MATERIAL REMOVED.  FOUND TO BE WITHIN LIMITS OF SRM 51-14-00 PAGE 204 PARA C.  INSTALLED DME ANTENNA IAW TASK 34-53-11-400-801, OPS CHECK GOOD.
